# SDR RAIA00306156

- Difficulty date: June 5, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 16,405 hours, 15,941 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Part number: 7003938907
- Part serial: 95040658
- Condition: Failed
- Location: Cockpit
- Part time: 12,230 hours, 13,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5632-FSM- SMOKE IN FLIGHT DECK.  MAINTENANCE REMOVED AND REPLACED FLIGHT DIRECTOR CONTROL PANEL.
